MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number 709031
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that water went into cables of system after a water pipe from the bathroom burst.The customer requested a check of the system.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4) philips field service engineer investigated on site.He removed the cable duct covers on the floor and found water inside, cleaned and dried the water and reinstalled the covers.Inspected for water behind the cabinets and found none.Checked and cleaned the foot switch in the exam room.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The combidiagnost system is a remote controlled system,which supports general radiography and fluoroscopy imaging.Philips field service engineer investigated on site.He removed the cable duct covers on the floor and found water inside, cleaned and dried the water and reinstalled the covers.Inspected for water behind the cabinets and found none.Checked and cleaned the foot switch in the exam room.Tested the system and returned the system back to the customer with full functionality.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.Correction: h6 result and conclusion.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key17487194
Report Number3003768251-2023-00045
Device Sequence Number7872022
Product Code JAA
UDI-Device Identifier00884838101456
UDI-Public00884838101456
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number709031
Device Catalogue Number709031
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown